And Chrymson...You look gorgeous in your wedding picture :-) It's comforting to know that your body adjusts eventually. The first week is almost over and it's been ok this time. Honestly I just have to concentrate when I swallow the pill so that it doesn't get stuck in my throat. Stomach-wise, as long as I don't take it before bed it's usually ok. I have been trying to take it after I eat. Thank you so much for the advice!
current weight: 201.0
Fitness Minutes: (7,023) Posts: 1,521 3/6/13 2:05 P
metformin definitely can mess with your stomach, make sure to eat something small when you take the pill, also drink lots of water with it...after being consistent with it for about a month, I noticed that it didn't bother my stomach any more. I was just married June last year. I didn't make my goal weight for my wedding dress, but I lost enough to get into a similar dress I loved. I hope all of us on the team can help motivate you to reach your goals!
I have rejoined SparkPeople for about the third time in the last three years. I was diagnosed with PCOS in high school but because I have Polycystic Kidney Disease as well, the treatment is very complicated. I went off to college shortly after and never properly addressed the situation until now. Since I was about sixteen I consistently went up about a pants size a year.
Now, I am engaged and living with my wonderful fiancee in New Jersey. We are going to be getting married in June of 2014 (which means wedding dresses and photos). After that (the timeline is on this is not set) we do want to have children at some point; my health is probably going to make this complicated. I want to loose weight and improve my health to make things less complicated.
I had never considered posting on this forum, but after reading some of the posts, I thought, why not.
I've been following eDiets for a month now and I'm not sure if I've actually been loosing weight or how much (I decided to go easy with the scale because the numbers usually discourage me and set me back). However, my clothes definitely fit better and I feel better.
My doctor put me on Metformin, 2000mg but to be honest I haven't taken it. It really tears up my stomach and the pills are huge and get stuck in my throat (whine whine whine...). But again, after reading some of the testimonials on this forum, I'm thinking that maybe I should try it again and maybe some of you ladies have some advice on how to get my body to tolerate it or have experienced this before?
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.